Discussions that mention zonegran

Back Problems board


Hi, Jam ~

Yeah, I knew. However, that is what the neuro from h-e-double hockeysticks chose to put me one when too many years on the max dose of Ultram caused seizures! This guy wouldn't listen to ANY of my complaints about side-effects, including gastric pain that could only be allayed by eating every 1 1/2 to 2 hours. :(

Unfortunately, that's not the ONLY AED w/ nasty side effects. I've had taste changes w/ others, abdominal pain w/ all but Zonegran, and another REALLY annoying one...smelling an "unwashed body" odor constantly (and it seems to be coming from ME!!) :eek:

Now I must tell you, I AM a clean person. I can't shower every day, as standing even that long is too painful. But I DO sponge bathe daily & shower a couple of times a week. I think I'm using everything known to man to eliminate the odor, all to no avail. :o

I've been off the last AED almost 2 weeks; the taste, craving & odor problems have NOT subsided. :mad:

I've decided that the side-effects are worse than the drugs! Since I only have leg pain when I stand or walk, & I'm able to do very little of either, I've d/cd the AEDs. (Yes, I know enough to taper off!) I'd rather live w/ the radiculopathy @ this point!

I wish w/ all my heart that someone would invent a pain med that didn't make me gain weight or have all these other side-effects. Life would be sooo much nicer!

Guess I've rambled long enough, but it does help to blow off steam about these things, huh! :blob_fire

Hope you all have a good rest of the weekend. Enjoy the Super Bowl, all you football fans...as for me, I'm going to watch a movie even though I don't live that far from Detroit! ;)

Midge <>< :angel: